# SDR UIEA2014011600012

- Difficulty date: January 16, 2014
- Submitted: January 16, 2014
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 2,302 hours, 621 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT FWD WINDOW EICAS MESSAGE.  RECYCLED RT FWD WINDOW HEAT SYS, MESSAGE DISAPPEARED.  OPERATION TEST & BIT CHECKED OK IAW AMM TASK 30-41-00-715-001.
